# SDR SWAA2021082635538

- Difficulty date: December 10, 2020
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 53,552 hours, 31,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BRACKET AT 727+4' RBL6 WL165 IS CRACKED / REMOVED BRACKET IN AFT CARGO BS727+4' RBL6 RECEIVED NEW BRACKET ON PO# 792399 LOCATED AND DRILLED NEW BRACKET IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG# 144A2600 OK TO INSTALL 7191U 10DEC20 1035C 10DEC20 INSP 15 10DEC20 INSTALLED BRACKET IN AFT CARGO BS 727+4' RBL6 IAW SRM 51-40-02-0G-0. DWG# 144A2600 7191U 10DEC20
